MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 4MMX20MM; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 4MMX20MM; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number M003SFD040200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage, Cerebral (1889); Intracranial Hemorrhage (1891)
Date of Event 09/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the first of 2 reports.Subject device remains implanted.
 
Event or Problem Description
It was reported that the patient underwent successful flow diverter (subject device) placement on the internal carotid artery (ica).An initial stent was attempted to be placed but it did not track as intended.The physician and proctor decided on a second stent (subject device) which tracked and deployed without issue.Four days post-procedure, the patient was re-admitted to the hospital for a reperfusion hemorrhage.It has not been determined if the hemorrhage was caused by the surpass or if it was caused by pharmaceutical means.No additional information is available at this time.
 
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.The reported intracranial hemorrhage is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description

Brand Name
SURPASS STENT DELIVERY SYSTEM 4MMX20MM
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9142826
Report Number3008881809-2019-00295
Device Sequence Number14214588
Product Code OUT
UDI-Device Identifier07613252648734
UDI-Public07613252648734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2019
Device Catalogue NumberM003SFD040200
Device Lot Number20938982
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age60 YR